Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2018

Severe Thunderstorm Warning 55, NWS Milwaukee, WI

August 26, 2018Dane County, Jefferson County, Rock County, Wisconsin

NWS Milwaukee, WI issued this severe thunderstorm warning at Aug 26, 2018, 8:42 PM CDT for Dane County, Jefferson County, Rock County, Wisconsin. It was in force for 48 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 26, 2018, 8:42 PM CDT (01:42 UTC)
Expired
Aug 26, 2018, 9:30 PM CDT
In force
48 min
Issued by
NWS Milwaukee, WI
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Dane County, WI, Jefferson County, WI, Rock County, WI

The radar

The Milwaukee radar (KMKX), 54 km from the middle of the area, began a volume at 01:42 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Aug 26, 4:42 PM CDTSevere Thunderstorm WatchSPC4 hr

The nearest sounding before it

Davenport, (KDVN), launched 00:00Z, 1.7 hours before the alert went out and 172 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Davenport, at 00:00Z on 2018-08-27Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2595 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Davenport, at 00:00Z on 2018-08-27The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 93 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2595 J/kg
Mixed-layer CIN
-10 J/kg
Mixed-layer LCL
1200 m above ground
0-6 km bulk shear
26 kt
0-1 km storm-relative helicity
93 m²/s²
0-3 km storm-relative helicity
120 m²/s²
Significant tornado parameter
0.9
Supercell composite
8.9

Open this sounding in Storm Lab

The text

As transmitted.

490 
WUUS53 KMKX 270142
SVRMKX
WIC025-055-105-270230-
/O.NEW.KMKX.SV.W.0055.180827T0142Z-180827T0230Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Milwaukee/Sullivan WI
842 PM CDT SUN AUG 26 2018

The National Weather Service in Milwaukee/Sullivan has issued a

* Severe Thunderstorm Warning for...
  Northwestern Rock County in south central Wisconsin...
  Southeastern Dane County in south central Wisconsin...
  Southwestern Jefferson County in southeastern Wisconsin...

* Until 930 PM CDT.

* At 842 PM CDT, a severe thunderstorm was located over Evansville,
  moving northeast at 40 mph.

  HAZARD...60 mph wind gusts and penny size hail.

  SOURCE...Radar indicated.

  IMPACT...Expect damage to roofs, siding, and trees.

* Locations impacted include...
  Stoughton, Fort Atkinson, Edgerton, Evansville, Cambridge,
  Orfordville, Footville, Lake Ripley, Lake Koshkonong, Fulton,
  Albion, Hebron, Magnolia, Utica, Rockdale, Busseyville, Cooksville
  and Indianford.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4271 8937 4281 8937 4308 8898 4293 8870
      4263 8927
TIME...MOT...LOC 0142Z 226DEG 34KT 4275 8928 

HAIL...0.75IN
WIND...60MPH
 
$$

GEHRING
2 follow-up statements
170 
WWUS53 KMKX 270207
SVSMKX

Severe Weather Statement
National Weather Service Milwaukee/Sullivan WI
907 PM CDT SUN AUG 26 2018

WIC025-055-105-270230-
/O.CON.KMKX.SV.W.0055.000000T0000Z-180827T0230Z/
Rock WI-Dane WI-Jefferson WI-
907 PM CDT SUN AUG 26 2018

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 930 PM CDT
FOR NORTH CENTRAL ROCK...SOUTHEASTERN DANE AND SOUTHWESTERN JEFFERSON
COUNTIES...

At 906 PM CDT, a severe thunderstorm was located near Lake
Koshkonong, or near Fort Atkinson, moving northeast at 40 mph.

HAZARD...60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

Locations impacted include...
Fort Atkinson, Edgerton, Cambridge, Lake Ripley, Lake Koshkonong,
Fulton, Albion, Hebron, Utica, Rockdale, Busseyville and Indianford.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4280 8915 4294 8918 4308 8898 4293 8870
      4276 8903
TIME...MOT...LOC 0206Z 229DEG 36KT 4294 8895 

HAIL...<.75IN
WIND...60MPH
 
$$

GEHRING
706 
WWUS53 KMKX 270218
SVSMKX

Severe Weather Statement
National Weather Service Milwaukee/Sullivan WI
918 PM CDT SUN AUG 26 2018

WIC025-105-270228-
/O.CAN.KMKX.SV.W.0055.000000T0000Z-180827T0230Z/
Rock WI-Dane WI-
918 PM CDT SUN AUG 26 2018

...THE SEVERE THUNDERSTORM WARNING FOR NORTH CENTRAL ROCK AND
SOUTHEASTERN DANE COUNTIES IS CANCELLED...
    
The severe thunderstorm which prompted the warning has moved out of 
the warned area. Therefore, the warning has been cancelled.

LAT...LON 4290 8899 4297 8900 4308 8898 4293 8870
      4286 8888
TIME...MOT...LOC 0218Z 226DEG 34KT 4302 8883 

$$

WIC055-270230-
/O.CON.KMKX.SV.W.0055.000000T0000Z-180827T0230Z/
Jefferson WI-
918 PM CDT SUN AUG 26 2018

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 930 PM CDT
FOR SOUTHWESTERN JEFFERSON COUNTY...

At 918 PM CDT, a severe thunderstorm was located over Jefferson,
moving northeast at 40 mph.

HAZARD...60 mph wind gusts and quarter size hail.

SOURCE...Radar indicated.

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees.

Locations impacted include...
Fort Atkinson, Lake Koshkonong, Lake Ripley, Hebron and Busseyville. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4290 8899 4297 8900 4308 8898 4293 8870
      4286 8888
TIME...MOT...LOC 0218Z 226DEG 34KT 4302 8883 

HAIL...1.00IN
WIND...60MPH
 
$$

GEHRING

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Milwaukee, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 26, 5:46 PM CDT, 2 hours 56 minutes earlier.

Area forecast discussion, Aug 26, 5:46 PM CDT, 2 hours 56 minutes before
Area Forecast Discussion
National Weather Service Milwaukee/Sullivan WI
546 PM CDT Sun Aug 26 2018

.UPDATE...

This first round of storms was likely triggered by an old MCV from
convection upstream much earlier. This will blow out over the lake
by 7 pm. Then we should be mostly quiet into the later evening
hours. We then expect another round of storms to develop as the
low level jet strengthens into Wisconsin. The concern we have is
related to any potential latitudinally oriented old convective
boundary with the jet pointing across it. This could set up
training storm scenario. It's very difficult to pin point where or
if that will happen. For now, the encouraging news is that the
more reliable guidance is keeping the core of that heavier rain
north of Madison and Milwaukee. But, vigilance is required as
convection can and will take on a life of its own and throw a
monkey wrench in our expectations.

&&

.AVIATION(00Z TAFS)...

We should remain VFR through the TAF period. The exception will be
a period of lowering CIGS to MVFR or even IFR in any stronger
thunderstorm activity. Once the storms across the southeast
push out over the lake early this evening, we should be generally
quiet into the later evening hours. Then another round of showers
and storms is expected from about 05-08z Mon...give or take. Once
that moves out, we will just have a lingering smaller chance of
showers and storms through the remainder of the TAF period.

&&

.PREV DISCUSSION... (Issued 224 PM CDT Sun Aug 26 2018)

SHORT TERM...
Rest of this Afternoon through Tonight..Forecast Confidence is
Medium...

Clusters of thunderstorms are expected to move into the western
portions of the forecast area around 4 PM or so. These should then
move east with time through the evening hours. Additional
development can be expected along various outflow boundaries,
making for what will likely be a rather messy evening of
convection. Instability is quite high across the area, so once
convection does develop, there will be an associated wind gust
threat. There will also be a threat for large hail, though this
will be mitigated somewhat by high freezing levels. The tornado
threat is low but non-zero, with eastward surging line segments
and boundary interactions as the most likely features from which
to see a brief tornado.

Additional thunderstorm development is then expected late this
evening into the overnight as the low level jet noses into the
area. The most widespread activity late tonight should be across
central Wisconsin, though a few scattered storms may develop
across the southern portion of the state.

Along with the threat for severe weather, heavy rain and flooding
remain a significant concern. With PWATs in excess of 2 inches,
lots of CAPE and high freezing levels, rainfall rates will be very
high with any convection this afternoon. Even with progressive
movement, today's storms could easily produce a quick 1-2" of rain
in less than an hour. The flood and flash flood threat will be
greatest across the central and southern forecast area, where
soils are most saturated from last week's rainfall.

Monday through Tuesday Morning - Confidence...Medium

Another hot and humid day is on tap for Monday as southwesterly
flow continues across southern Wisconsin. Appears as though there
will be some leftover showers extending from central Lake Michigan
southwest through southwest Wisconsin Monday morning downstream
from an elongated mid level shortwave trough. Once this convection
clears by late morning, temperatures should quickly rise while
surface dew points linger in the low to mid 70s. Heat indices max
out around the mid 90s in the afternoon, so a heat advisory is not
looking likely at this point.

Convection should then initiate in northwest Wisconsin Monday
afternoon and push east-southeast into the low level moisture
transport which will be nosing up into northern Wisconsin. The
main question is with how far south that MCS makes it and whether
it just stays up in northern WI along the strengthening LLJ. Given
the strong low level winds, unstable air mass feeding into it
(~2000 J/kg 0-3km MUCAPE) and decent 0-6km effective shear of
30-40kts, can not rule out the chance of severe thunderstorms for
southern Wisconsin, mainly on Monday night. Damaging winds, large
hail and heavy rainfall would be the main concerns. Precipitable
water will be up around 2", so some localized flash flooding is
certainly possible if the MCS holds up in any areas.

LONG TERM...
Tuesday through Wednesday Night - Confidence...Medium
Fairly consistent idea between the 26.12z guidance in bringing the
cold front into the region on Tuesday but each model has it's own
idea of where the convection will initiate. With the ingredients
for severe weather will still be there with decent mid level winds
and an unstable air mass in place ahead of the front. Just a
matter of what the previous night's convection does and where
boundaries set up. What happens on Wednesday is a bit up in the
air as the previous runs of the NAM/GFS/ECMWF had the front well
to the east but now the 26.12z NAM/ECMWF bring another shortwave
through the mid level flow and bring another round of convection
into the region.

Thursday through Saturday - Confidence...Medium to Low
With ridging in place for Thursday and Friday, it appears as
though there will be a few dry and seasonal days in there before
the front lifts back to the north by next weekend. Saturday
appears to be the next best chance for storms with the front again
cleared by Sunday.

AVIATION(18Z TAFS)...

Thunderstorms are expected to affect the area this evening. There
will likely be a prolonged period of scattered activity from late
afternoon or early evening into the mid to late evening hours. Did
indicate via TEMPO groups the most likely timeframe for
thunderstorm impacts, which look to be during the early to mid
evening hours.

Outside of thunderstorm impacts, winds will start to increase from
the southwest later tonight and tomorrow. A few gusts around 20
knots are possible tomorrow mid day through the afternoon.

MARINE...

Areas of Dense Fog will remain possible into early evening,
especially north of North Point Light. Fog will be most widespread
near open waters.

Scattered thunderstorms are likely this evening, and a few could
be strong or severe, with gusty winds. Frequent lightning is also
expected.

Southwest winds will gust to near Small Craft Advisory levels on
Monday and Tuesday. There will be additional thunderstorm chances
late Monday night and again on Tuesday.

A cold front will sweep through the area late Tuesday, with high
pressure building into the area on Wednesday and Thursday.

&&

.MKX WATCHES/WARNINGS/ADVISORIES...
WI...None.
LM...Dense Fog Advisory until 7 PM CDT this evening for LMZ643-644.

&&

Update...Davis
Tonight/Monday and Aviation/Marine...Boxell
Monday Night through Sunday...Halbach
Hazardous weather outlook, Aug 26, 4:07 PM CDT, 4 hours 35 minutes before
Hazardous Weather Outlook
National Weather Service Milwaukee/Sullivan WI
407 PM CDT Sun Aug 26 2018

WIZ046-047-051-052-056>060-062>072-272115-
Marquette-Green Lake-Fond Du Lac-Sheboygan-Sauk-Columbia-Dodge-
Washington-Ozaukee-Iowa-Dane-Jefferson-Waukesha-Milwaukee-
Lafayette-Green-Rock-Walworth-Racine-Kenosha-
407 PM CDT Sun Aug 26 2018

This Hazardous Weather Outlook is for portions of east central
Wisconsin, south central Wisconsin and southeast Wisconsin.

.DAY ONE...Tonight

Thunderstorms are expected into tonight, some of which may be
severe. Damaging winds, large hail and heavy rainfall leading to
localized flash flooding are the main severe threats.

.DAYS TWO THROUGH SEVEN...Monday through Sunday

Additional thunderstorms and an associated risk for heavy rain
can be expected again Monday and Tuesday. A few strong or severe
thunderstorms are possible during these times as well.

The possible heavy rain will result in a risk for flooding,
especially for areas that have seen very heavy rain over the last
week.

Heat index values may reach the middle 90s on Monday.

A chance for thunderstorms will return for Friday and Saturday.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed into tonight.

LMZ643>646-272115-
Sheboygan to Port Washington WI-
Port Washington to North Point Light WI-
North Point Light to Wind Point WI-
Wind Point WI to Winthrop Harbor IL-
407 PM CDT Sun Aug 26 2018

This Hazardous Weather Outlook is for portions of Lake Michigan.

.DAY ONE...Tonight

Thunderstorms are likely tonight, some of which may be severe and
produce large hail and damaging winds.

.DAYS TWO THROUGH SEVEN...Monday through Sunday

Thunderstorms are likely at times Monday through Tuesday. There
will be a chance that some of the storms may be severe each day
through Tuesday.

Gusty southwest winds may reach Small Craft Advisory levels
Monday and Tuesday.

A chance for thunderstorms will return for Friday and Saturday.

www.weather.gov/mkx

In the hours before

Special weather statement, Aug 26, 5:38 PM CDT, 3 hours 4 minutes before
Special Weather Statement
National Weather Service Milwaukee/Sullivan WI
538 PM CDT SUN AUG 26 2018

WIZ051-052-058>060-262330-
Dodge-Sheboygan-Ozaukee-Washington-Fond Du Lac-
538 PM CDT SUN AUG 26 2018

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT NORTHERN OZAUKEE...
EASTERN FOND DU LAC...NORTHERN WASHINGTON...SHEBOYGAN AND
NORTHEASTERN DODGE COUNTIES...

At 538 PM CDT, radar indicated strong thunderstorms were located
along a line extending from near Central Lake Winnebago to 6 miles
northeast of Lomira to near Mayville. Movement was east at 40 mph.

Winds in excess of 40 mph are possible with these storms.

Locations impacted include...
Fond Du Lac, Plymouth, Sheboygan Falls, Mayville, North Fond Du Lac,
Kewaskum, Horicon, Howards Grove, Juneau, Oostburg, Lomira, Belgium,
Fredonia, Kohler, Cedar Grove, Campbellsport, Random Lake, Theresa,
Oakfield and Elkhart Lake.

Torrential rainfall is also occurring with these storms, and may
cause localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

LAT...LON 4389 8816 4389 8778 4370 8778 4349 8779
      4341 8877 4369 8853 4389 8854 4389 8841
      4394 8840 4394 8817
TIME...MOT...LOC 2238Z 267DEG 35KT 4396 8839 4368 8838 4346 8857

BOXELL
Local storm report, Aug 26, 6:17 PM CDT, 2 hours 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
617 PM CDT SUN AUG 26 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0605 PM     TSTM WND GST     3 W JACKSON             43.32N 88.22W
08/26/2018  M51 MPH          WASHINGTON         WI   CO-OP OBSERVER

            OBSERVER JACW3. RELAYED VIA SOCIAL MEDIA.

&&

WOOD
Local storm report, Aug 26, 6:37 PM CDT, 2 hours 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
637 PM CDT SUN AUG 26 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0530 PM     TSTM WND DMG     1 E HUSTISFORD          43.35N 88.59W
08/26/2018                   DODGE              WI   PUBLIC

            9 INCH DIAMETER TREE BRANCH DOWN.

&&

WOOD
Local storm report, Aug 26, 6:47 PM CDT, 1 hour 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
647 PM CDT SUN AUG 26 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0606 PM     TSTM WND DMG     1 WNW JACKSON           43.33N 88.18W
08/26/2018                   WASHINGTON         WI   TRAINED SPOTTER

            MULTIPLE 4 TO 6 INCH DIAMETER TREE BRANCHES
            DOWN AT KERRY INGREDIENTS ON HIGHWAY 60.
            SIMILAR SIZE BRANCHES DOWN 4 BLOCKS TO THE
            EAST. PARKING SIGN WITH CONCRETE BASE
            KNOCKED OVER. TIME ESTIMATED FROM RADAR.

&&

WOOD
Local storm report, Aug 26, 7:20 PM CDT, 1 hour 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
720 PM CDT SUN AUG 26 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0640 PM     TSTM WND GST     1 ESE SHEBOYGAN         43.75N 87.69W
08/26/2018  M44 MPH          LMZ643             WI   C-MAN STATION

            C-MAN STATION SGNW3. SHEBOYGAN LAKESHORE.

&&

WOOD
Special weather statement, Aug 26, 8:08 PM CDT, 34 minutes before
Special Weather Statement
National Weather Service Milwaukee/Sullivan WI
808 PM CDT SUN AUG 26 2018

WIZ067>069-270145-
Green-Lafayette-Rock-
808 PM CDT SUN AUG 26 2018

...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN LAFAYETTE...GREEN
AND SOUTHWESTERN ROCK COUNTIES...

At 807 PM CDT, a strong thunderstorm was located 7 miles east of
Winslow, or 7 miles south of Monroe, moving northeast at 40 mph.

Winds in excess of 40 mph are possible with this storm.

Locations impacted include...
Monroe, Brodhead, Orfordville, Monticello, Albany, Newark, South
Wayne, Browntown and Juda.

LAT...LON 4251 8996 4283 8950 4257 8915 4250 8931
TIME...MOT...LOC 0107Z 228DEG 37KT 4250 8966

HALBACH

The office that day

Everything else NWS Milwaukee, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 26, 8:04 PM CDTTornado WarningMKXColumbia20 min
Aug 26, 8:08 PM CDTSpecial Weather StatementMKXGreen37 min
Aug 26, 8:50 PM CDTSpecial Weather StatementMKXDodge55 min
Aug 26, 9:02 PM CDTSevere Thunderstorm WarningMKXDodge31 min
Aug 26, 9:10 PM CDTSevere Thunderstorm WarningMKXJefferson35 min
Aug 26, 9:29 PM CDTSevere Thunderstorm WarningMKXJefferson, Waukesha31 min
Aug 26, 9:38 PM CDTSevere Thunderstorm WarningMKXDodge, Washington37 min
Aug 26, 9:53 PM CDTSevere Thunderstorm WarningMKXWalworth36 min
Aug 26, 10:18 PM CDTSevere Thunderstorm WarningMKXMilwaukee, Ozaukee, Waukesha16 min
Aug 26, 10:22 PM CDTSpecial Marine WarningMKX38 min
Aug 26, 11:04 PM CDTFlash Flood WarningMKXMilwaukee, Ozaukee3 hr
Aug 26, 11:06 PM CDTSevere Thunderstorm WarningMKXMilwaukee, Waukesha39 min
Aug 26, 11:10 PM CDTSpecial Marine WarningMKX65 min
Aug 26, 11:42 PM CDTSevere Thunderstorm WarningMKXRock, Walworth19 min
Aug 26, 11:48 PM CDTSpecial Marine WarningMKX57 min
Aug 27, 12:56 AM CDTSpecial Marine WarningMKX64 min
Aug 27, 1:59 AM CDTFlash Flood WarningMKXOzaukee3 hr
Aug 27, 2:14 AM CDTAreal Flood AdvisoryMKXDodge, Washington3 hr
Aug 27, 2:20 AM CDTAreal Flood AdvisoryMKXOzaukee, Sheboygan3 hr
Aug 27, 3:27 AM CDTSmall Craft AdvisoryMKX40 hr
Aug 27, 5:03 AM CDTAreal Flood WarningMKXOzaukee, Washington15 hr
Aug 27, 6:27 AM CDTMarine Dense Fog AdvisoryMKX5 hr
Aug 27, 9:12 AM CDTRiver Flood WarningMKXOzaukee72 hr
Aug 27, 9:12 AM CDTRiver Flood WarningMKXOzaukee4 days
Aug 27, 11:45 AM CDTFlash Flood WatchMKXColumbia, Dane, Dodge, Fond du Lac, Green, Green Lake and 10 more35 hr
Aug 27, 3:13 PM CDTMarine Dense Fog AdvisoryMKX10 hr

Nearby

Severe Thunderstorm Warnings in Wisconsin, 2018Every severe thunderstorm warning in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.